Comptes Rendus
Statistique/Probabilités
Estimation du mode dans un espace vectoriel semi-normé
[Mode estimation in a semi-normed vectorial space.]
Comptes Rendus. Mathématique, Volume 339 (2004) no. 9, pp. 659-662.

We investigate a nonparametric estimate of the mode of a density function of a random variable taking values in a semi-normed vectorial space of eventually infinite dimension. The strong consistency of the estimate is shown. Special attention will be paid to apply our result to the case where the probability distribution of our random variable satisfies a concentration condition.

Nous étudions un estimateur non paramétrique du mode de la densité d'une variable à valeurs dans un espace vectoriel semi-normé, de dimension éventuellement infinie. Nous établissons sa convergence presque sûre. Nous appliquons ce résultat au cas où la mesure de probabilité de la variable vérifie une condition de concentration.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.09.006
Sophie Dabo-Niang 1, 2; Frédéric Ferraty 3, 4; Philippe Vieu 3

1 Université Pierre et Marie Curie, Paris VI, 4, place Jussieu, 75005 Paris, France
2 Laboratoire de statistique, CREST, timbre J340, 3, avenue Pierre Larousse, 92245 Malakoff cedex, France
3 Laboratoire de statistique et probabilités, université Paul Sabatier, 118, route de Narbonne, 31062 Toulouse, France
4 Université Toulouse le Mirail, Toulouse 2, 5, allées Antonio Machado, 31058 Toulouse cedex 9, France
@article{CRMATH_2004__339_9_659_0,
     author = {Sophie Dabo-Niang and Fr\'ed\'eric Ferraty and Philippe Vieu},
     title = {Estimation du mode dans un espace vectoriel semi-norm\'e},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {659--662},
     publisher = {Elsevier},
     volume = {339},
     number = {9},
     year = {2004},
     doi = {10.1016/j.crma.2004.09.006},
     language = {fr},
}
TY  - JOUR
AU  - Sophie Dabo-Niang
AU  - Frédéric Ferraty
AU  - Philippe Vieu
TI  - Estimation du mode dans un espace vectoriel semi-normé
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 659
EP  - 662
VL  - 339
IS  - 9
PB  - Elsevier
DO  - 10.1016/j.crma.2004.09.006
LA  - fr
ID  - CRMATH_2004__339_9_659_0
ER  - 
%0 Journal Article
%A Sophie Dabo-Niang
%A Frédéric Ferraty
%A Philippe Vieu
%T Estimation du mode dans un espace vectoriel semi-normé
%J Comptes Rendus. Mathématique
%D 2004
%P 659-662
%V 339
%N 9
%I Elsevier
%R 10.1016/j.crma.2004.09.006
%G fr
%F CRMATH_2004__339_9_659_0
Sophie Dabo-Niang; Frédéric Ferraty; Philippe Vieu. Estimation du mode dans un espace vectoriel semi-normé. Comptes Rendus. Mathématique, Volume 339 (2004) no. 9, pp. 659-662. doi : 10.1016/j.crma.2004.09.006. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2004.09.006/

[1] C. Abraham; G. Biau; B. Cadre Simple estimation of the mode of a multivariate density, Canad. J. Statist., Volume 31 (2003), pp. 23-34

[2] A. Berlinet; S. Levallois Higher order analysis at Lebesgue points (M. Puri, ed.), Asymptotics in Statistics and Probability, VSP, 2001

[3] S. Dabo-Niang, F. Ferraty, P. Vieu, Mode estimation for functional random variable and its application for curves classification, Prépublication, 2003

[4] F. Ferraty; P. Vieu The functional nonparametric model and application to spectrometric data, Comput. Statist., Volume 17 (2002) no. 4, pp. 545-564

[5] T. Gasser; P. Hall; B. Presnell Nonparametric estimation of the mode of a distribution of random curves, J. Roy. Statist. Soc. Ser. B, Volume 60 (1998) no. 4, pp. 681-691

[6] W. Li; Q. Shao Gaussian processes: inequalities, small ball probabilities and applications, Stochastic Processes: Theory and Methods, Handbook of Statistics, vol. 19, North-Holland/Elsevier, Amsterdam, 2001

[7] E. Parzen On estimation of a probability density function and mode, Ann. Math. Statist., Volume 33 (1962), pp. 1065-1076

Cited by Sources:

Comments - Policy


Articles of potential interest

Estimation non paramétrique du mode conditionnel pour variable explicative fonctionnelle

Sophie Dabo-Niang; Ali Laksaci

C. R. Math (2007)


Estimation non paramétrique de la régression avec variable explicative dans un espace métrique

Sophie Dabo-Niang; Noureddine Rhomari

C. R. Math (2003)


Estimation de la densité dans un espace de dimension infinie : Application aux diffusions

Sophie Dabo-Niang

C. R. Math (2002)